March of 2006 I was taking Synthroid for mild hypothyroidism, stopped taking it due to dizziness. One week later I started having a feeling of an intense throbbing pressue that was in synch with my heartbeat when I would stand or stretch.
The feeling worsened and when I would go from a sitting to a standing position and begin to walk I would nearly faint from the feeling.
This led my GP to send me to a cardiologist for the testing I mentioned above, they found no reason for my problems.
I have noticed it happens more in hot weather and about 4 hours after I have eaten.
I have had had all the classic symptoms of hypoglycemia before and want to know if this could be related.
I stay hydrated and try to exercise and eat lots of vegetables but I am so fatigued most of the time that I fall asleep about an hour after eating and have so little energy I barely function.
You wrote: "List of other diseases, conditions, or injuries and their treatment: Had Bells Palsy July of 2005, have had symptoms of hypoglycemia for about 3 years. Was diagnosed as mildly hypothyroid in 2003 with a TSH of 7.
Current medical status: Because of heart palpitations and a pounding feeling/faintness when I stand I had many blood tests from my GP last summer, she recommended me to a cardiologist because she thought it might have been a heart problem, I had a stress test which I failed because they gave me a drug to simulate exercise and I was having an irregular heart beat at the time--nearly fell of the machine and passed out-- have CT scan of heat which was normal, had ultrasound of heart which was normal, had 24 hr heart monitor and EP study in which were normal.
Current medical treatment: I take Klonopin 0.5 mg a day for anxiety, have been taking it for about 10 years with no problems, Prozac 10 mgs a day, and magnesium about 200 mgs a day."
When talking about hypoglycemia with medical doctors you'll need to provide glucose blood level values. You mentioned dizziness as a symptom but dizziness could be a symptom of many diseases. Hypoglycemia main manifested next to disorders of the consciousness such as delirium. You didnât mention any symptom that appears to be a disorder of the consciousness. The throbbing pressure synchronized with the heart beating has nothing with hypoglycemia. In fact,this symptoms hasn't been medically related to any disease. According to your strange symptoms, sleepiness, âlittle energyâ, fatigue and all normal medical tests you could be experiencing a type of anxious-depressive disorder. You can seek an opinion from a primary doctor of general medicine in order to measure your blood glucose levels and learn more about your condition.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Hypoglycemia , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.